MiS Preprint Repository

Delve into the future of research at MiS with our preprint repository. Our scientists are making groundbreaking discoveries and sharing their latest findings before they are published. Explore repository to stay up-to-date on the newest developments and breakthroughs.

MiS Preprint

A Parabolic Free Boundary Problem with Bernoulli Type Condition on the Free Boundary

John Andersson and Georg Weiss


We consider the regularity of the free boundary of the following problem $$ \Delta u -\frac{\partial u}{\partial t}=0 \quad \textrm{ in } \{ u>0 \}, $$ with the free boundary condition $|\nabla u|=1.$

In particular we show that flat free boundary points are have regular space normal.

Oct 26, 2006
Oct 26, 2006
MSC Codes:
35R35, 35K35

Related publications

2009 Repository Open Access
John Andersson and Georg S. Weiss

A parabolic free boundary problem with Bernoulli type condition on the free boundary

In: Journal für die reine und angewandte Mathematik (Crelle's Journal), 627 (2009), pp. 213-235